# SDR 2001UALA01793

- Difficulty date: August 23, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 61,903 hours, 35,814 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER LT OVERWING EXIT ARE INOPERABLE.  *S/D*  REPLACED BATTERY PACK.  OPERATIONS CHECK NORMAL.
